Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes whitish yellow stool in an infant?

Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3919 Questions

default
Posted on Fri, 3 Mar 2017 in Digestion and Bowels
Question: I have been passing white to light yellow stools for four months. What causes that. No matter what I eat it all the same.
doctor
Answered by Dr. Ivo Ditah 1 hour later
Brief Answer:
What is the consistency? Hard/soft/watery? How often do you stool in a day?

Detailed Answer:
Hi,

I have reviewed your information fully. I will like to obtain more details before being able to tell whether this is abnormal or not. You have clearly stated that this is same irrespective of what you eat.

1. Do you still have your bladder in place? Have you had any abdominal surgeries?
2. Is this color the same everyday or you observe this once in a while?
3. Did this start before or after starting probiotics?
4. Do you have any pain? cramps? Diarrhea? Constipation?
5. Are you on any supplements such as vitamins/iron?

Please, I look forward hearing from you and promise to provide moe details as we try to understand the changes and propose solutions if need be.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ivo Ditah 5 hours later
I do not know of anything different with my bladder.
I had an entrapped, herniated, ruptured bowel repaired 9/26/96.
It started before the probiotics.
The stool is always white or bright yellow.
I have had some pain, not at present. No cramps. No diarrhea (however, I was having dramatic diarrhea before and when the color change first happened (October). My doctor took me off of Metformin and added: Glimepiride 2 mg; Januvia 100mg. and probiotics. My diarrhea stopped. The stool stayed white to bright yellow.
I take the following vitamins: C 500mg, XXXXXXX 50+ multivitamin/multimineral, and Caltrate Calcium & Vitamin D3 and Fish Oil 1000 mg 300mg Omega-3. I have taken some form of these same vitamins for many, many years.
default
Follow up: Dr. Ivo Ditah 1 minute later
I have movements between 2 and 4 times in 24 hours. Never watery. Well formed and soft.
doctor
Answered by Dr. Ivo Ditah 27 hours later
Brief Answer:
Were a segment of your intestine removed during surgery?

Detailed Answer:
Hi,

I have reviewed this information provided. The immediate still not evident. One last question, was a segment of the intestines removed during surgery? This is because a shorter bowel will allow for faster transit and not allow for enough digestion resulting in stool colors that are more like that of bile.

Also, if this persists, I might want to reduce the stool frequency by adjusting diet and maybe medications and we observe.

Keep me posted!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ivo Ditah 41 hours later
I don't know. I was never told. It was over 20 years ago. I have never had bowel problems until about four months ago.
I doubt that the surgery is the reason for this.
Thank you and I appreciate your continued communications. I will appreciate an expert evaluation and opinion regarding this problem.
doctor
Answered by Dr. Ivo Ditah 4 hours later
Brief Answer:
I will say do a stool exam!

Detailed Answer:
Hi,

Every other thing seems fine. Thing occurring several years after the surgery means the hypothesis of a possible short gut syndrome is no where true. However, you seem not to be having any other major health problem that poses immediate threat to life. I will request a comprehensive stool analysis at this time. If after reviewing the results there is no abnormality, I will say continue to observe the stools only. I choose monitoring because nothing seems to suggest that is an ongoing disease process.

I wish you well. Kindly communicate the findings to me for further review and insights.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Medical Topics

Recent questions on  Glimepiride

doctor1 MD

I am 50 years old,5feet one inchin. I am experimenting a continuos pain in my left side of my abdomen, my sophagus is swelling, it's hard for me to swalloo, my ears hurt,my tongue it's irritaded; as well i have a very bad burning feeling when I eat. The doctors gave me nexium,ranitidine 150 mg, and karafate, but I still have problems. Also ,I'm using methyprenisolone 4mg twist a day and glimepiride 1 mg a day, because I suffer from liken planous (I had take this medication for about 7 months) and it race my sugar levels. an abdominal sonogram showed mild hepatomegaly with fatty infiltration and status post cholecystectomy as well as bilateral non-obtructive nephrolithiasis. my pelvic sonogram showed myomatous uterus.

The pain I feel, It's since the end of april. What do you think about my case?

sincerely , Zory

doctor1 MD

I have a slight sensation on the right side of my throat when I swallow and have a very slight stiff neck . I suffer from time to time with GERD for which I receive Omeparazole.

doctor1 MD

I am a diabetic since 15 years. I ave gone through angioplasty 4 yrs. back. Now I am taking metformin 500 in moning and glimisave m1 in evening. My blood sugar now comes to fasting 128 and pp 212.What should i do?

doctor1 MD

hi doctor , my mother 65 years of age suffering from diabetes . her latest report is enclosed. she is taking amaryl1mg and glycomate 250 mg twice daily. though she at times skips also and take small portion of sweets also once or twice in a week....

doctor1 MD

Hello doctor, My age is 55 years, weight is 59 kg, and height is 5.6" ,a nd am diabetic for the past 19 years and have high TG too and am taking metformin, amaryl and lipitor. I had blood in my urine for 3 consecutive months, which was releived by antibiotics

The cause of hematuria is not certain thru CT scan?which test will be more reliable to do first : cystoscopy or IVP

doctor1 MD

hello. my 86 year old mom is taking metformin 500mg 2 tablets daily, glimepiride 2 mg 2 tablets twice daily and glipizide 5 mg 1 tablet daily for diabetes. She is also on benicar 20 mg 1 tablet a day for blood pressure and hydrochlorathiazide 25 mg 1 tablet daily . She has been complaining for a while now of nausea and here lately diarrhea. Could all this medicine be attributing to this?

doctor1 MD

I am a patient with High blood pressure and on the border line of diabetes. For some Months I have been experiencing abdominal bloating. I am Lactose tolerant and use Lactaid milk I have been using gluten free products trying to find out whether this is causing my bloating. I take the following medications. Glimepiride 2mg, metoprolol 50 mg (twicw a day, Amlodipine 10 mg, Lisinopril 10mg, and Tamsulosin HCL 0.4 mg as well as Triple Omega 3-6-9 and CO Q10 with Cinnamon. Could any of these medications cause my bloating. The pressure I am experiencing from the bloating sometimes become unbearable. I also take Gas-X tablets, Probiaotics and lactaid tablets